# SDR AALA20141103006

- Difficulty date: November 3, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 61,660 hours, 9,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN SKIN LIGHTNING STRIKE DAMAGE REPAIR RE-EVALUATION AT FUSELAGE STATION 522 & STRINGER 4 LT.  MRT 051854, NON-ROUTINE 2694940.  COMPLETED DOUBLER INSTALLATION WITHOUT DEVIATION IAW ENGINEERING AUTHORIZATION B767-53-037240 DATED 11-03-2014.
